# SDR ASAA2018091126074

- Difficulty date: September 7, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 44,487 hours, 13,508 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Hmu
- Part number: 1853M56P12
- Part serial: BECW4816
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 46,232 hours, 13,869 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C #78273000, NR 1 ENG, FMC/CDU INTERROGATION SHOWS SHORT TIME FAULT MSG NBR 73-20341 "THE FMV POSITION SIGNAL IS OUT OF RANGE". GROUNDED - YES. ACCOMPLISHED FIM 73-25 TASK 803 THROUGH STEP F(4). HMU DP0601 RECEPTACLE FAIL RESISTANCE MEASUREMENTS BETWEEN PIN 16 AND 34. REMOVED AND REPLACED NR 1 ENG HMU PER T/C N8473001 AND T/C N8473000. GROUND VERIFICATION CHECKS GOOD. NO LK'S NOTED.
